×

zbMATH — the first resource for mathematics

Well-posedness for the Navier-Stokes equations with data in homogeneous Sobolev-Lorentz spaces. (English) Zbl 1358.35093
This paper is concerning the solutions of Navier-Stokes equations in some specific \(L^{\infty}\) space when the initial conditions belong to a certain Sobolev-Lorentz space, more general than the cases studied before. A more general result is obtained, compared with [M. Cannone et al., Ondelettes, paraproduits, et Navier-Stokes. Paris: Diderot (1995; Zbl 1049.35517); Methods Appl. Anal. 2, No. 3, 307–319 (1995; Zbl 0842.35074)]. A much weaker condition on the initial data is imposed. The existence of the mild solution is given, when the norm of initial data in a specific Besov space is small enough.

MSC:
35Q30 Navier-Stokes equations
76D05 Navier-Stokes equations for incompressible viscous fluids
76N10 Existence, uniqueness, and regularity theory for compressible fluids and gas dynamics
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Bergh, J.; Lofstrom, J., (Interpolation Spaces, Grundlehren der Mathematischen Wissenschaften, vol. 223, (1976), Springer-Verlag Berlin-New York) · Zbl 0344.46071
[2] Cannone, M., Ondelettes, paraproduits et Navier-Stokes, (1995), Diderot Editeur Paris · Zbl 1049.35517
[3] Cannone, M., A generalization of a theorem by Kato on Navier-Stokes equations, Rev. Mat. Iberoam., 13, 3, 515-541, (1997) · Zbl 0897.35061
[4] Cannone, M.; Meyer, Y., Littlewood-Paley decomposition and the Navier-Stokes equations, Methods Appl. Anal., 2, 307-319, (1995) · Zbl 0842.35074
[5] Chemin, J. Y., Remarques sur l’existence globale pour le système de Navier-Stokes incompressible, SIAM J. Math. Anal., 23, 20-28, (1992) · Zbl 0762.35063
[6] Chemin, J. Y., Le système de Navier-Stokes incompressible soixante dix ans après Jean Leray, Soc. Math. France, 9, 99-123, (2004) · Zbl 1075.35035
[7] Fabes, E.; Jones, B.; Riviere, N., The initial value problem for the Navier-Stokes equations with data in \(L^p\), Arch. Ration. Mech. Anal., 45, 222-240, (1972) · Zbl 0254.35097
[8] Farwig, R.; Sohr, H.; Varnhorn, W., Besov space regularity conditions for weak solutions of the Navier-Stokes equations, J. Math. Fluid Mech., 16, 307-320, (2014) · Zbl 1291.35177
[9] Friedlander, S.; Serre, D., (Harmonic Analysis Tools for Solving the Incompressible Navier-Stokes Equations, Handbook of Mathematical Fluid Dynamics, vol. III, (2004), Elsevier Amsterdam)
[10] Fujita, H.; Kato, T., On the Navier-Stokes initial value problem I, Arch. Ration. Mech. Anal., 16, 269-315, (1964) · Zbl 0126.42301
[11] Giga, Y., Solutions of semilinear parabolic equations in \(L^p\) and regularity of weak solutions of the Navier-Stokes system, J. Differential Equations, 62, 186-212, (1986) · Zbl 0577.35058
[12] Hajaiej, H.; Yu, X.; Zhai, Z., Fractional Gagliardo-Nirenberg and Hardy inequalities under Lorentz norms, J. Math. Anal. Appl., 396, 569-577, (2012) · Zbl 1254.26010
[13] Jawerth, B., Some observations on Besov and Lizorkin-Triebel space, Math. Scand., 40, 94-104, (1977) · Zbl 0358.46023
[14] Kalton, N.; Mayboroda, S.; Mitrea, M., Interpolation of Hardy-Sobolev-Besov-Triebel-Lizorkin spaces and applications to problems in partial differential equations. interpolation theory and applications, Amer. Math. Soc., 445, 121-177, (2007) · Zbl 1158.46013
[15] Kato, T., Strong \(L^p\) solutions of the Navier-Stokes equations in \(\mathbb{R}^m\) with applications to weak solutions, Math. Z., 187, 471-480, (1984) · Zbl 0545.35073
[16] Kato, T., Strong solutions of the Navier-Stokes equations in Morrey spaces, Bol. Soc. Brasil. Mat., 22, 127-155, (1992) · Zbl 0781.35052
[17] Kato, T.; Fujita, H., On the non-stationary Navier-Stokes system, Rend. Semin. Mat. Univ. Padova, 32, 243-260, (1962) · Zbl 0114.05002
[18] Kato, T.; Ponce, G., Commutator estimates and the Euler and Navier-Stokes equations, Comm. Pure Appl. Math., 41, 891-907, (1988) · Zbl 0671.35066
[19] Kato, T.; Ponce, G., The Navier-Stokes equations with weak initial data, Int. Math. Res. Not., 10, 435-444, (1994) · Zbl 0837.35116
[20] D.Q. Khai, N.M. Tri, The existence and decay rates of strong solutions for Navier-Stokes equations in Bessel-potential spaces. Preprint. arXiv:1603.01896. · Zbl 1308.35166
[21] D.Q. Khai, N.M. Tri, The existence and space-time decay rates of strong solutions to Navier-Stokes equations in weighed \(L^\infty(| x |^\gamma \operatorname{dx}) \cap L^\infty(| x |^\beta \operatorname{dx})\) spaces. Preprint arXiv:1601.01723.
[22] Khai, D. Q.; Tri, N. M., Solutions in mixed-norm Sobolev-Lorentz spaces to the initial value problem for the Navier-Stokes equations, J. Math. Anal. Appl., 417, 819-833, (2014) · Zbl 1308.35166
[23] Khai, D. Q.; Tri, N. M., On the Hausdorff dimension of the singular set in time for weak solutions to the nonstationary Navier-Stokes equation on torus, Vietnam J. Math., 43, 283-295, (2015) · Zbl 1326.35242
[24] Khai, D. Q.; Tri, N. M., On the initial value problem for the Navier-Stokes equations with the initial datum in critical Sobolev and Besov spaces, J. Math. Sci. Univ. Tokyo, 23, 499-528, (2016) · Zbl 1342.35220
[25] Khai, D. Q.; Tri, N. M., Well-posedness for the Navier-Stokes equations with datum in Sobolev-Fourier-Lorentz spaces, J. Math. Anal. Appl., 437, 754-781, (2016) · Zbl 1339.35214
[26] Khai, D. Q., Well-posedness for the Navier-Stokes equations with datum in the Sobolev spaces, Acta Math. Vietnam., (2017), (in press) · Zbl 1358.35093
[27] Kozono, H.; Yamazaki, M., Local and global unique solvability of the Navier-Stokes exterior problem with Cauchy data in the space \(L^{n, + \infty}\), Houston J. Math., 21, 755-799, (1995) · Zbl 0848.35099
[28] Lemarie-Rieusset, P. G., (Recent Developments in the Navier-Stokes Problem, CRC Research Notes in Mathematics, vol. 431, (2002), Chapman and Hall FL) · Zbl 1034.35093
[29] Mazzucato, A. L., Besov-Morrey spaces: function space theory and applications to non-linear PDE, Trans. Amer. Math. Soc., 355, 1297-1364, (2003) · Zbl 1022.35039
[30] Y. Meyer, Wavelets, paraproducts, and Navier-Stokes equations. Current Developments in Mathematics, Cambridge, MA, 1999, pp. 105-212. · Zbl 0926.35115
[31] Taylor, M. E., Analysis on Morrey spaces and applications to Navier-Stokes equations and other evolution equations, Comm. Partial Differential Equations, 17, 1407-1456, (1992) · Zbl 0771.35047
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.